# SDR 9516209884

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED, CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NOSE LANDING GEAR DOWNLOCK SENSOR, OPERATIONAL CHECK GOOD.
